# SDR ASAA2018091026065

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 21,663 hours, 7,145 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: ABC57021
- Condition: Disconnected
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT SIDE PITOT OVERHEAT ANNUNCIATOR ILLUMINATES WHEN PITOT HEAT IS ON. GROUNDED - YES. FOUND RT SIDE WINDOW OVERHEAT ON UPON ARRIVAL, PITOT HEAT HAS NO "OVERHEAT" LIGHT. FOUND COIL CORD DISCONNECTED AT AIRCRAFT SIDE. RECONNECTED CONNECTOR SECURELY. OPS CHECK OF WINDOW HEAT SYSTEM NML, REF AMM 30-41-00.
